# SDR FDEA202207081697

- Difficulty date: July 8, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 37,994 hours, 20,661 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520201
- Condition: Unknown
- Location: Hyd System
- Part time: 37,980 hours, 20,652 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

GREEN RSVR LO LEVEL ECAM  COMPLIED WITH ECAM AND QRH.  NO GREEN HYD SYSTEM , NO AUTO BRAKE , NO NOSE WHEEL  STEERING.  MANUAL GREER EXTENSION.  LANDED KLBB  VFR 17R.  NO FURTHER EVENT.  EMERGENCY DECLARED COMPLETED REQUIRED TSI 29-30/4488 AND REPLACED  GREEN HYD RES TRANSMITER. LEAK CHECK AND OP CKD GOOD.  RAN BOTH ENGINES AND PERFORMED OP CK OF ALL  MOVABLE SURFACES, NO FAULTS OR GREEN  HYD QTY DROP IN ANY SYSTEM. REF. AMM  29-31-11-04, JRH CH.6
